# SDR 2001UALA02375

- Difficulty date: December 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE HAS DENT AT STATION 1440 STRINGER 25L.  MAJOR REPAIR ACCOMPLISHED, FRAME REPAIRED.
